Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year

IMPACT FACTOR 2012: 0.527
5-year IMPACT FACTOR: 0.718
Mathematical Citation Quotient 2012: 0.68

VolumeIssuePage

Issues

Distribution measures and Hausdorff dimensions

Alexander Durner

Citation Information: Forum Mathematicum. Volume 9, Issue 9, Pages 687–706, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1997.9.687, December 2009

Publication History

Published Online:
2009-12-11

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.